CASIA OpenIR  > 09年以前成果
Stability and strict positive realness of convex polytopes of interval polynomials
Wang, ZZ; Wang, L; Yu, WS
2002-02-01
发表期刊APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION
卷号23期号:2页码:211-217
文章类型Article
摘要For an uncertain system described by convex combination of interval polynomials, its Hurwitz-stability can be guaranteed by, certain subset composed of vertices and edges. Furthermore, the testing set does not increase when the order of given system increases.
关键词Interval Polynomials Convex Combination Of Polynomials Hurwitz-stability Value Set
WOS标题词Science & Technology ; Physical Sciences ; Technology
收录类别SCI
语种英语
WOS研究方向Mathematics ; Mechanics
WOS类目Mathematics, Applied ; Mechanics
WOS记录号WOS:000175166600012
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9859
专题09年以前成果
作者单位1.Peking Univ, Dept Mech & Engn Sci, Beijing 100871, Peoples R China
2.Chinese Acad Sci, Inst Automat, Beijing 100080, Peoples R China
推荐引用方式
GB/T 7714
Wang, ZZ,Wang, L,Yu, WS. Stability and strict positive realness of convex polytopes of interval polynomials[J]. APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2002,23(2):211-217.
APA Wang, ZZ,Wang, L,&Yu, WS.(2002).Stability and strict positive realness of convex polytopes of interval polynomials.APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,23(2),211-217.
MLA Wang, ZZ,et al."Stability and strict positive realness of convex polytopes of interval polynomials".APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION 23.2(2002):211-217.
条目包含的文件
条目无相关文件。
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
百度学术
百度学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
必应学术
必应学术中相似的文章
[Wang, ZZ]的文章
[Wang, L]的文章
[Yu, WS]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。